# SDR ASAA0310409

- Difficulty date: May 8, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6546528
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND SIDEWALL SUPPORT AT BS 500A-520, STRINGER 26R CORRODED.  REPLACED SUPPORT PER SRM.  (M)
